| Model Number |
C24101E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd alaris¿ lvp 20d dehp amber ss 0.2m there was a clog.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that there was additional bd alaris iv occluded.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint that the lipids won't prime past the filter could not be verified due to the product not being returned for failure investigation.A device history record review for model c24101e lot number 23025312 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h10.
Event or Problem Description